# SDR AALA2019082989063

- Difficulty date: July 23, 2019
- Submitted: August 29, 2019
- Operation: Air carrier
- Aircraft: N183UW
- Make and model: Airbus A321-211
- Aircraft serial: 1539
- Aircraft time: 61,631 hours, 23,213 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D53472190121100
- Condition: Corroded
- Location: Frames 64-66
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON FLOOR SUPPORT BEAM BETWEEN FR 64 AND FR 66 AND -Y1292. REPLACED FLOOR SUPPORT BEAM PER SRM 52-41-11.
